# SDR USAA010069

- Difficulty date: January 29, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Wing
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CRACKED .5 INCH, MLG BEAM OUTBOARD SUPPORT FITTING AFT WING SPAR.  DEFERRED PER TR 57-40-13.  (M)
